# SDR AALA20161207007

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 63,237 hours, 8,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SIGN BETWEEN SEATS 21H AND 21J IS LOOSE.  REPEAT WRITE-UPS.  SECURED EXIT SIGN.  OPERATIONAL CHECK GOOD.
